FIND THE ANSWERS

Does anyone get weird flutters in stomach with the IUD?

Answer this question

  • Does anyone get weird flutters in stomach with the IUD?


Answers

Answer #1 | 29/12 2013 23:51
Hi sweetie .first I would like to say please have that removed as soon as u can. I'm begging you .if u ever want or plan to have children again or ever .you see.im a 47 yr women.who also had one of those devices implanted in me many years ago .since having that I experience the most painful periods EVER to the point of labor pain .excessive bleeding where the first two days I can't go outside for fear of bleeding over everything. And it has happened on many of occasions. If that's not bad enough I've lost two sets of twins and three babies because of it I DON't know the medical term. BUT it damage my tubes where I hold my babies. And I DON'T know u might not watch a lot of t.v BUT they have a LAW SUIT RIGHT NOW FOR ANYONE WHO HAS THE M IRENA.IUD. AND HAS COMPLICATIONS. So sweetie I advice to you is to do SOME more research on this matter before it messes you up LIKE it did me .we didn't have the web back then to ask questions LIKE you guys. Now have .GOOD LUCK.

Possible answer

Anonymous155482
Login to your account
Create new account